# SDR DALA2022041202566

- Difficulty date: April 10, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 20,660 hours, 2,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 DOOR 3L EXIT LIGHTS ON FOR THE DURATION OF THE FLIGHT. CORRECTIVE ACTION: OPS CK NORMAL. NO DISCREPANCIES FOUND. (8649583)
